# SDR ASAA2015081012828

- Difficulty date: August 10, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 26,880 hours, 8,209 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TC 78273000, NR 2 ENGINE HAS ECONOMIC FAULT 73-31372, "UPPER EGT SECTORS READING HIGH"  DEFERRABLE FOR 500 FLIGHT HOURS.  ACFT GROUNDED. ON DEFERRAL.
